MathSciNet Relay Station
MathSciNet bibliographic data
MR942770 (89m:60176) 60J30 (60K99)
Fitzsimmons, P. J.; Taksar, Michael Stationary regenerative sets and subordinators. Ann. Probab. 16 (1988), no. 3, 1299–1305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement